Best Uniform Approximation of a Family of Functions Continuous on a Compact Set

Authors

  • Yu. V. Hnatyuk Кам’янець-Поділ. нац. ун-т

Abstract

We investigate the problem of the best uniform approximation of a function continuous on a compact set. We generalize the principal results of this investigation to the problem of the best simultaneous uniform approximation of a family of functions continuous on a compact set.

Published

25.11.2002

Issue

Section

Short communications

How to Cite

Hnatyuk, Yu. V. “Best Uniform Approximation of a Family of Functions Continuous on a Compact Set”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1574-80, https://umj.imath.kiev.ua/index.php/umj/article/view/4194.